Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having itchy skin, turned thinner and reddish on my legs. I use to apply katialis

have these unwanted scars on my legs so I used a cream called katialis . I think i have applied to many of it that caused me this allergy(if it is really an allergy). It feels hot when I touch the only area where i have applied the cream. the skin on than area is kinda red and the skin feels thinner. There are times wherein it would be really itchy and when i scratch it small circles like an insect bite would appear. There are different sizes of these insect bite like circles. I also have in the face but the skin is only reddish unlike what is on my legs. what could have happened? Is it okay to apply hydrocortisone ointment to the area on both legs and face? what ointment can i use to my face area?to my legs? please help me. I am very worried. Thanks.
Wed, 4 May 2011
Report Abuse
Question is related to
Drug/Medication
  User's Response
Hello,
It would be best to discontinue the use of the ointment Katialis as of now and visit a dermatologist, who can examine your skin, diagnose the problem and suggest appropriate treatment. Do not start using hydrocortisone ointment without advise. If the skin is very itchy, you may use lactocalamine lotion temporarily for a soothing effect.
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome To HealthcareMagic forum,

katialis contains salicylic acid ,which has a peeling action .Because of this it has caused redness over the leg.You should stop using this cream on leg for scars.The treatment of scars depends upon what type of scars it is ...depressed scar or pigmented one.
If the scar is pigmented then you should apply tretinoin cream or hydroquinone cream.If it is depressed then you should go for lasers or fillers.
As far as face is concerned ,it might be different form what it is on leg. Kindly give a detailed description of what you have on face.

Please don't use hydrocortisone either on face or on the scar.It would be best to consult a dermatologist for proper treatment.

regards,
Dr.chawda

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have these unwanted scars on my legs so I used a cream called katialis . I think i have applied to many of it that caused me this allergy(if it is really an allergy). It feels hot when I touch the only area where i have applied the cream. the skin on than area is kinda red and the skin feels thinner. There are times wherein it would be really itchy and when i scratch it small circles like an insect bite would appear. There are different sizes of these insect bite like circles. I also have in the face specifically on the cheeks but the skin is only reddish unlike what is on my legs. what could have happened? Is it okay to apply hydrocortisone ointment to the area on both legs and face? what ointment can i use to my face area?to my legs? please help me. I am very worried. Thanks.

doctor1 MD

I have severe, constant itdhing of the skin. Have been unable to determine the cause. Nothing has been changed in diet, laundry detergents, etc. The itching seems worse during the night, causing night sweats, dampness of undershirt. Dermatologist has given me AMMONONIUM LACTATE CREAM, 12% to use twice daily and it seems to burn when applied.

doctor1 MD

hello doctor, am abdur rehman from banglore, am suffering from skin problem from past 4 years, am having skin problem am getting itching i used so many skin creams but no use if i scratched on that part it will rise with group of bubbles and water comes out from that. i have it on hands and legs.. please suggest me.

Recent questions on  Topical steroid

doctor1 MD

had a rash on legs, back , spots on arms, & now face. Dr.s have given me triamcinolone acetonide. last dr called it dry skin. I ve been working in medical field for over 30 years, ER, stab rm, etc. A pharmacist said I should not be on this steroid for over a few weeks, It has been 16 years. I why can .05 not be used on the face?

doctor1 MD

I have raised red patches that sometimes itch, sometimes don t. They are in various places on the whole body basically. The doctor gave me prednisone and told me to use cetaphil lotion all over twice a day. It all got better, then came back. I used an old steroid cream, triamcinolone acetonide and the cetaphil, and it went away again. Now have some again, plus skin reddens and goes away sometimes almost instantly in various places on my body. Any idea whats happening?

doctor1 MD

I have had a sore itchy anus for about 5 weeks, four weeks ago I found a patch on my breast which looked like an insect bite which went away but left a silvery shiny skin, two days ago I found exactly the same looking insect bit on my other breast. Now I have a rash round my anus and buttocks, the spot found on my breast is circular but flakey but only a rim round the site. I went to the doctor who subscribed a steroid ointment for the site and to use on my bottom, help I am so uncomfortable.

doctor1 MD

I was gardening in the morning with garden gloves, big sun hat & big white long sleeve high collar shirt under the strong sun, because I burn badly. That evening suddenly my lower arms between the elbow & wrist are covered with bunch of red spots. At first I thought they are from the bugs, so I put the over the counter insect bite cream. It didn t help at all after frequent application overnight. They Itch badly, tiny dot size to 1/4 diameter, some have white or clear pointed center. I remembered I had a similar incident about 3 months ago on my lower legs & went to the dermotologist. She prescribed fluocinonide cream usp 0.05%, so I have been appling it this morning, but no improvement. Should I give more time ? I also have proctozone-HC TM 2.5% ( hydrocortisone cream usp 2.5% ) prescribed from another doctor. Is this the same as the first cream ? May I use ths instead or use it after the first one is gone ? How often may I use per day & how long may I use ? Or do I have totally another problem ?

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...